# SDR UPS07449278

- Difficulty date: February 12, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LBL 33 BS 480-500 TIE DOWN TRACK I/B FLANGE CORRODED.  CORROSION BLEND OUT 0.052" X .5" X 10" EXCEEDS SRM 53-10-01 FIG 1 LIMITS.  M/D BS 460-530 LBL 33" TIE DOWN TRACK REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
